International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1988 / Article

Open Access

Volume 11 |Article ID 246397 | https://doi.org/10.1155/S0161171288000201

R. S. Dahiya, I. H. Jowhar, "Two dimensional Laplace transforms of generalized hypergeometric functions", International Journal of Mathematics and Mathematical Sciences, vol. 11, Article ID 246397, 9 pages, 1988. https://doi.org/10.1155/S0161171288000201

Two dimensional Laplace transforms of generalized hypergeometric functions

Received16 Oct 1986

Abstract

The object of this paper is to obtain new operational relations between the original and the image functions that involve generalized hypergeometric G-functions.

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views67
Downloads308
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.